# SDR AALA201909069026

- Difficulty date: July 29, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,631 hours, 23,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323512120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN TIE CLIP / CLEAT AT FR 35.4 BETWEEN S39R AND S40R. REPLACED TIE CLIP / CLEAT PER SRM 51-42-11.
